# SDR AALA20100923MCO01

- Difficulty date: September 23, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 44,300 hours, 5,539 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MCO - INFLIGHT JFK-MIA.  APPROX 1.5 HRS INTO FLIGHT EXPERIENCED CENTER SYSTEM HYDRAULIC LOW INDICATION CENTER SYSTEM FLUID LEVEL DECREASED DOWN TO 0.30.  AFTER GEAR AND FLAP EXTENSION FLUID DROPPED TO 0.11.  EMERGENCY DECLARED DIVERTED MCO LANDED WITHOUT INCIDENT.  AFTER LANDING FLUID CAME BACK UP TO 0.21.  AIRCRAFT REMOVED FROM SERVICE.  FLIGHT WAS FERRIED TO MIA FOR MAINTENANCE.  REPLACED LEFT MAIN LANDING GEAR HYDRAULIC LINE THAT WAS LEAKING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
